Lantus and metformin

Common Questions and Answers about Lantus and metformin

lantus

thank you,i donot think she can,also will the lantus do more as it is increased and how far should the increase should it be done in 2u or can it go up 5u with no problems if i watch the blood sugars?
I am on 500 metformins twice a day and 40 units of Lantus. When my sugar is really high I will take one extra metformin. Is this okay ?
The VA prescribed Glyburide, Metformin, and Lantus without problems, however on ocasion may authorize other medications upon consideration by a hospital panel.
Did you find the same thing if you are on metformin ER and/or Lantus? Could it be that because I'm not evened out yet that my body is still making too much insulin and therefore my body is still holding on to fat? I'm confused, and I'm getting really frustrated that this is not kicking in faster. I am about to start a water aerobics class.
So far, I am not taking any other insulin, just lantus and the normal pills, amaryl, and metformin. I was taking Avandia until the big scare. Any ideas?
I take Lantus and I also take Metformin 500 mg. twice a day. I am on 20 units of Lantus and have taken Lantus for years. (I use to be on 40 units a day, until I lost 125 pounds) I have not been good about following my diet and I notice that my blood sugar readings have been higher. My fasting blood sugars have been higher than normal (around 175) but I know it's because I have been eating too many carbs and have gained 20 pounds.
My doctor's procedure is to stop taking Glucovance and to just be on Lantus, nothing else such as metformin. I am to keep increasing the Lantus until my levels are in the 180s. I am at 30 units of Lantus now, but my levels are all over the board depending on when I test. My doctor didn't say when to test and I think that would make a lot of difference. So, I am doing a fasting test in the morning and then test a few more times thru the day. Fasting levels are around 120 to 150.
I am now up to 25 units of lantus and 1000 in the AM and 500 in the PM of metformin. I have liver issues and maybe the IR is playing into this. Anyone have any insight into this?
I am also on Metformin I stopped taking the latus and the vomiting stopped and everything is good now that I am only taking Metformin and not the Lantus.... I think that I was having a reaction to the latus and my Doctor told me that my numbers are good so to not take the lantus....
Recently it was reccomended that I add to my Diabetes Type II meds regime of Glucophage (Metformin) and Diamicron MR (Gliclazide) a use of either Lamtus or Levenmir Pen Insulin Injection sytems. Two questions: Do you have any experience of this meds regime? Would you see this as a non-reversable step.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
All I can say to that is if you are not IR or have type 2 diabetes you don't want to be on metformin. My husband is diabetic and needs it but why would you want to take it if you don't need it? Too much IR resistance information going around these days. Either your IR or your not. Tx life doesn't revolve around IR resistance, diabetes, obesity etc, etc. I think it's good to be aware, but all the information lately has been a bit much. Prior to tx fasting glucose was normal.
You are a good candidate for Lantus. Or upping the Metformin to 100 mg. And/or adding glyburide. And of course, losing weight and exercising...
Metformin and properly dosed insulin should be sufficient, though you may need more than 20 units of lantus. You should also be using a basal-bolus dosing regime. Basal is long acting insulin (such as lantus) and bolus is short acting insulin fro when you eat (such as humalog). You need to learn about diabetes manageme3nt and become responsibile for your own management.
Is Lantus and Metformin ok to take or is the Metformin harmful to my liver? I know several with Hep-c who take Metformin.
I found out that I have a fistula located between my vagina and my intestine. How is this fixed and what are the chances that it would be malignant? Do you have to have surgery to repair this or are there other means of fixing it? I am afraid to have surgery because I had a slight stroke about 2 - 3 mos. ago. I am on a lot of medications (plavix, altace (10 mgm.) twice a day, actose, metformin, lopressor,&lantus insulin.
Hi there! Diabetes is neither an indication for gastric bypass nor does help cure diabetes, though it ‘may’ help control blood sugar levels in patients where it may otherwise be indicated such as with morbid obesity. Diabetics who undergo gastric bypass usually do experience weight loss over time and a better blood sugar control. However similar levels of blood glucose levels can be achieved through diet control as well.
But found nothing, After two months she stopped Metformin and dia micron. I was feeling little better, Now sugar wnt high, 10 to 16 MMOL. She could not not give any medicine lower sugar. I was eating ½ Roti, vegetable and one piece chicken leg. When sugar was coming down to 10mmol, it was dropping quickly, I used to feel serious hypo. I started eating every three hours, it stopped dropping. But I could not go below 10.
They think if i loose weight i might not need medication in the end. They sent me home on metformin and glypuride. Question 1: we splurged and had chinese food the other night at a buffet (but i still watched what I ate) I took my medication like i was supposed to and then went to walmart. We were at the buffet for at least an hour, so it was about an hour after i ate when we were walking around walmart i became very pale, felt really light headed, and very sick to my stomach.
So I was using metformin until this hcv diagnosis (hopefully can resume it soon), plus I take 15 units of lantus at night. Every now and then, when I want to eat loads of carbs even though I shouldnt, I might also shoot some Novalog if I've got it handy. I'm not quite an official diabetic, never had a fasting, without insulin, over 110, but have occasionally hit 235 postprandially (mainly after Chinese food).
My own opinion is that use of Lantus together with Metformin, together with exercise and tight dietary control (and I mean tight) would not unduly hazard the general public.
Is there some correlation between sugar intake and svr? I am not a big sugar user, but the hot weather goes so well with frozen yogurt during the times I don't feel like vomiting. I was also wondering the same thing about carbs.
1 so it went down but i know its gone back up because during the last month i've gotten 300-400's and thats with taking 1000mg of metformin twice daily, 45mg actos once daily and taking 12units of Lantus in the Morning and 8 at night. My doctor gave me humalog for fast acting but its not in the pen form like Lantus, and i dont have access to a fridge everytime im gonna eat. so i never do it.
I have been on different types of insulin (currently prescribed Humolog and Lantis), and have tried working with nurses specifically involed with diabetic nutrition, but, it seems like an endless cycle in regards to losing substantial weight. So, I am hoping someone out there can help me. I'm looking for information on the effect of diet pills on type 1 diabetic's. Specifically, I'm thinking of trying a product called cylaris.
4 so looks like I might be looking forward to a smidge of Lantus daily. Current diet and temptations aren't cutting it. Am controlling the weight, less than pre-tx but was never overweight anyway. The Dm will be an ongoing challenge, I suppose.
There are several people here who have had expereince with blood sugar problems and treatment. Some used stuff like metformin or even insulin throughout treatment. My expereience was that high blood sugar levels went away while on treatment. That was a result of the red cell killing abilities of the ribavirin.
you might need to change insulins.i was on lantus and it didnt work for me now im on humilin n and humilin r one for long the other for meals. and as far as stress try to find something that calms you.go for a walk listen to music and try try not to think to much and worry does the body no good. get in tune with your self and your future. do you know your body is insulin resistant?or just saying that. wow your ac 1 is 11.8 not good. i know i try to stay below 6.
I'm diabetic and overweight, taking metformin, Byetta, lisinopril, HCTZ, gabapentin, lovastatin and Lantus). Is this normal? Any comments?
Zoelula I demanded that my doc do what yours is recommending and now I'm looking at taking the Lantus twice daily. I take a lot of insulin and I can tell you that sometimes large doses of Lantus sting. The short acting before meal insulin does not if that is what you are worried about. I have had much more negative effects from the pills than the insulin. Infact I gain about 14 lbs from bad eating and now have lost 21 lbs so it isn't true that you can't lose weight on insulin.
Her blood pressure checks out ok, but is the medicine for the blood pressure causing this pain. Some days she is ok and other days the pain comes in the morning and lasts all day. Of all the medecines she takes which is most likely the culprit. Is there any alternatives.
MedHelp Health Answers